# SDR SWAA2024030453804

- Difficulty date: February 20, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 58,632 hours, 35,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT CORNER SCUFF PLATE IS CRACKED<[01] REMOVED AND REPAIRED CRACK FCB CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT NUMBER 1131216 PER BAC5975.AND WILL BE INSTALL ON CUSTOMER CARD # TTG8Q00R6FRR.;[02] VERIFIED CORRECTIVE ACTION ENTRY 1. COMPLETED THROUGH STEPS 1-6
